# SDR HEEA979106

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit Vhf
- Component: RT40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON VHF CHANNELS.
